| Catalog Number |
121928052 |
| Medical Device Problem Code |
Disassembly (1168)
| Health Effect - Clinical Codes |
Injury (2348); Not Applicable (3189)
| Date of Event |
04/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states disassociation of liner.No additional information.Doi: (b)(6) 2002; dor: (b)(6) 2018; right hip.
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.